MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf00496854

Медицинская библиотека · European journal of pediatrics · 1979

Pseudohypoparathyroidism type II and anticonvulsant rickets.

Matsuda I, Takekoshi Y, Tanaka M, Matsuura N, Nagai B, Seino Y

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A patient treated with anticonvulsants showed hypocalcemia and hyperphosphatemia in association with increased serum parathyroid hormone, reduced serum 25-hydroxy D3, diminished response in phosphorus excretion to exogenous parathyroid hormone and normal response in cyclic AMP excretion. Oral administration of Vitamin D3 resulted in normalization of serum 25-hydroxy D3, calcium, and phosphorus. At this stage, phosphorus excretion after parathyroid hormone returned to normal. These findings suggest that the patient had pseudohypoparathyroidism type II with anti-convulsant medication as a complicating factor.

Для цитирования: Matsuda I, Takekoshi Y, Tanaka M, Matsuura N, Nagai B, Seino Y. Pseudohypoparathyroidism type II and anticonvulsant rickets.. European journal of pediatrics. 1979. DOI: 10.1007/bf00496854.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.